# SDR HE66096552

- Difficulty date: July 21, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,599 hours
- Engine: Allsn 250C28
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 10570181
- Condition: Crushed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRUSHABLE SEATS WERE CRUSHED.
